# SDR EE4Y201712215447

- Difficulty date: December 21, 2017
- Submitted: December 21, 2017
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N357PH
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 190000251
- Aircraft time: 21,261 hours, 18,007 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Nr 1 Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 PYLON HEAT SHIELD SKIN PANEL NR 2 INBD SIDE SCRATCHED.  REPAIRED IAW ETD2017-190-103021.
